Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Red Eyes Worried It Could Be Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Red eyes

Goodday Doctor, thank you for all the answers you providing to us,I have been on ARV'S medication for a period of 2 years now and since iv started taking them my eyes have became red and never stops till at this moment,i would like to know if this...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Hello and thanks for your post.Having red eyes is not generally a side effect of HIV medications, nor a common complication of the virus. Nevertheless, there could be an underlying Read more »

Red eyes

Hi - I constantly have red eyes - +ve 3yrs - not on meds - cd4 750 & VL 33000 - what could be the... Read more »

Red Eyes and Atripla

I have been using Atripla for about four months now. I am also on Valtrex. I saw an earlier... Read more »
Articles
The Body

High Anxiety: AIDS Anxiety in the Worried-Wells and Worried-Sicks, Part Two

...demonstrates an AIDS-related panic attack as well as the anxiety that can be brought on by an HIV/AIDS diagnosis and disclosure worries. HELP ... I don't know what's happening to me Aug 20, 2010 Whether genetically, biologically or... Read more »
The Body

High Anxiety: AIDS Anxiety in the Worried-Wells and Worried-Sicks, Part One

... Read Part Two of this blog entry, posted on Sept. 23, 2010. Fear of an Epidemic Resulting in an Epidemic of Fear: The Worried-Wells Imagine being so frightened of contracting an illness that you begin believing God is sending you bad omens... Read more »
U.S. Centers for Disease Control and Prevention

Philippines Worried About Rapid Rise in HIV/AIDS Cases

... Responding to a worrying spike in new HIV/AIDS diagnoses, the Philippines health department today vowed to increase its outreach to those most at risk. Read more »
The Body

What Are the Symptoms of HIV and AIDS?

...obsessive-compulsiveness. The key is to realize when your fears about HIV are legitimate and when they're not. Keep in mind that, if you're worried that something you did put you at risk for HIV, no matter how "out there" you might think your... Read more »
Connect With Others

Chronic Red Eye

Posted by Anonym, 1 Reply
...Are red eyes typically found in HIV pos individuals? Read more »

Diarreha and red eyes

Posted by Anonymous, 2 Replies
...Does anyone know if diarreha and eye redness are a symptom of hiv or any other std? I was told no risk 5 weeks ago from frottage with boxesrs on and later masturbating on Read more »

Bloodshot

Posted by Anonymous, 1 Reply
...Hello everyone, I would like to ask if severe red eye, or blood shot eyes is a sign of ARS or HIV infection? Yesterday when I looked in the mirror my eyes were so red they looked Read more »

swollen veins and red eyes (getting really down)

Posted by Anonymous, 2 Replies
I had a risky encounter in october 2005 and after 2 months having what seemed to be strong ARS symtpoms, and another 5 months feeling terrible in bed, I'm now , after 10 months, starting to get out of bed. I still feel dreadful though, my glands are... Read more »